# SDR J7SA2018091916001

- Difficulty date: November 16, 2017
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N531FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20150
- Aircraft time: 10,943 hours, 6,839 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Screw
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LEADING EDGE OF WING MISSING ONE SCREW ON TOP OF WING NEAR WING ROOT. REMOVED RT INB LE FOUND NUT PLATE LOOSE IN GANG CHANNEL AT MISSING SCREW LOCATION RESECURED NUT PLATE IN GANG CHANNEL. DURING REMOVAL OF LE FOUND STRIPPED NUT PLATE BOLT AT RT INB LE BLEED AIR FIRE SHROUD. REMOVED AND REPLACED NUT PLATE/BOLT AT LE FIRE SHROUD. REINSTALLED RT INB LE WITH NEW SCREWS AS REQUIRED PERFORMED SATISFACTORY OPS/LEAK CHECK OF RT INB LEADING EDGE WITH NO DEFECTS NOTED.
